# SDR CA110919002

- Difficulty date: September 6, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Piper PA-28-151
- Aircraft time: 10,733 hours
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Shorted
- Location: Elt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CABLE THAT RUNS FROM THE ELT REMOTE SWITCH TO THE ELT HAD A SHORT IN IT. THIS WAS CAUSING THE ELT TO ACTIVATE IN FLIGHT AND OR ON THE GROUND.
